HELP! Has anyone gain counterweight from the large blood pressure medication Diovan? Dr. say NOT a side effect...

Can anyone please help me...I hold been on the lofty blood pressure medication Diovan...for about a month and a partly, and slowly been putting on bulk since I started taking it. So far about 12 pounds. Seems mostly contained by my belly. My doctor keeps unfolding me that weight gain is NOT a side effect of this type of blood pressure medication...but I am NOT doing anything else different. Someone please back me.....


Answers:    Diovan is an angiotensin II antagonist it causes vasodilation (enlarges the blood vessels), reduce secretion of vasopressin (a chemical that stops you peeing) and reduces production and secretion of aldosterone ( a chemical that keep salt contained by your body) – the combined effect of which is reduction of blood pressure.

All these things it does increase fluid loss a bit than keeping it in, so it aint the drug kid !
check webmd

The tablets and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes individual and is not a substitute for medical advice or treatment for any medical conditions.


Related Questions and Answers
  • Help! how to stop caffeine pills, and more...?
  • What are the beneficial effect that department of form can grasp from Great morinda or apatot?
  • How am i gonna tryout to see if rainwater or thump sea is not dangerous to drink or not withoout oral exam utensils ?
  • What does clinical adjustment have it in mind?
  • Anatomy examine (respiratory system)?
  • Why should human RBC's be enucleated?